Bilinear forms for SL(2,q), An and similar groups.
Turull, Alexandre
Publicacions Matemàtiques, Tome 36 (1992), p. 1001-1010 / Harvested from Biblioteca Digital de Matemáticas

The set of invariant symmetric bilinear forms on irreducible modules over fields of characteristic zero for certain groups is studied. Results are obtained under the presence in a finite group of elements of order four whose square is central. In particular, we find that the relevant modules for the groups mentioned in the title always accept an invariant symmetric bilinear form under which the module admits an orthonormal basis.

Publié le : 1992-01-01
DMLE-ID : 4254
@article{urn:eudml:doc:41765,
     title = {Bilinear forms for SL(2,q), An and similar groups.},
     journal = {Publicacions Matem\`atiques},
     volume = {36},
     year = {1992},
     pages = {1001-1010},
     mrnumber = {MR1210032},
     zbl = {0789.20006},
     language = {en},
     url = {http://dml.mathdoc.fr/item/urn:eudml:doc:41765}
}
Turull, Alexandre. Bilinear forms for SL(2,q), An and similar groups.. Publicacions Matemàtiques, Tome 36 (1992) pp. 1001-1010. http://gdmltest.u-ga.fr/item/urn:eudml:doc:41765/